General Helices with Lightlike Slope Axis


CAMCI Ç. , İLARSLAN K., Ucum A.

FILOMAT, vol.32, no.2, pp.355-367, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 32 Issue: 2
  • Publication Date: 2018
  • Doi Number: 10.2298/fil1802355c
  • Title of Journal : FILOMAT
  • Page Numbers: pp.355-367

Abstract

In this paper, we investigate general helices with lightlike slope axis. We give necessary and sufficient conditions for a general helix to have a lightlike slope axis. We obtain parametric equation of all general helices with lightlike slope axis. Also we give a nice relation between helix with lightlike slope axis and biharmonic curves in Minkowski 3-space E-1(3).